Back to top

Restless Leg Augmentation

7 posts / 0 new
Last post
buddie42
Restless Leg Augmentation

Has anyone ever experienced Augmentation in restless leg syndrome? This is where levadopa or dopamine agonists make restless leg syndrome worse. I my case I started having burning and crawling in arms and legs when being treated by levadopa. I have tried Gabapentin with limited effect and Neupro (agonist) made symptoms unbearable. If I were to come off of Levadopa, my PD symptoms would return (mainly stiffness).

It seems that I have to have PD symptoms or severe restless leg symptoms. I would like to know if anyone else has had a similar experience?

Joanne M Parkinson's UK

Hi buddie42,

I'm sorry to hear that your medication is making your restless leg syndrome worse. Please do remember if you'd like to speak to a Nurse about this, and see if they have any advice, you can give our Helpline a call on 0808 800 0303.

You might also find our Restless Leg Syndrome and Parkinson's information sheet helpful? https://www.parkinsons.org.uk/content/restless-legs-syndrome-and-parkinsons-information-sheet

Take care,

Joanne 

 

Idj

Hi bud 

try tonic water good. For jumpy legs try it! Mix it with something ,there's quinine in it and it works for jumpy legs hope this helps 

ian

buddie42

Hi Ian. Thanks for that, I'll give it a go

Meadowlands

My husband was prescribed a low dose of pregamblin for restless legs and it has done the trick.

Outlanderfan

Hi

Ian’s correct, tonic water is a great cure for relief. I get terrible jumpy legs and a glass of tonic water certainly calms them 

good luck 

 

daffy

Thanks. Never hears of that before. I'll try that.

D